# SDR SWIA2020020348156

- Difficulty date: December 13, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Leg Assy
- Part number: 601R3170923
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SUPPORT WHEEL LEG CRACKED AND CHAFFED (MARKED)        (C-CHECK)   RO:1/29/2020REMOVED AND REPLACED WITH NEW PAX DOOR SUPPORT WHEEL ASSEMBLE REF CRJ 200 AMM  ALL CHECKS GOOD SEE CONTINUATION CARD FOR DETAILS
